# SDR ASAA2016040616263

- Difficulty date: April 6, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 1,205 hours, 419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8210579002
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LENS COVER FOR EMERGENCY LIGHT AT ROW 21 MISSING.  ACFT GROUNDED. INSTALLED CEILING EMERGENCY LIGHT LENS/COVER AS REQUIRED.
